Proof of Existence and Uniqueness of Solutions in Epidemiology: Case of SI Model

Hits: 34
Select Volume / Issue:
Year:
2017
Type of Publication:
Article
Keywords:
SI Model, Spread of Epidemics, Sobolev Spaces, Partial Differential Equation
Authors:
  • EL BERRAI Imane
  • ADNAOUI Khalid
  • BOUYAGHROUMNI Jamal
Journal:
IJISM
Volume:
5
Number:
6
Pages:
168-171
Month:
November
ISSN:
2347-9051
Abstract:
In this paper we propose a proof of existence and uniqueness of solutions for SI model in dimension 2. We present firstly the variational formulation by introducing a Sobolev spaces and then we give the statement of Lions theorem
Full text: IJISM_690_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=